Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help -- Odd issue occurs during sexual stimulation
    avatar
    An_242118 posted:
    An issue that I have noticed recently is that every time I obtain an erection, I also gain a pounding headache. There are sharp pains in the left side of my head, and while they are somewhat bearable, I do not understand why this is happening. When my erection subsides, so do the headaches, but this is a constant occurrence that has been happening for the past week or so. Help!
    Reply
     
    avatar
    Elle0317 responded:
    You need to see a Dr.
     
    avatar
    dfgbull responded:
    This is a medical condition (I have forgotten the name) that needs a doctors care. Go now.
     
    avatar
    georgiagail replied to dfgbull's response:
    Coital Cephalgia (i.e., headaches associated with sexual activity):

    http://www.patient.co.uk/doctor/Orgasmic-Cephalgia.htm

    Gail


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website